# SDR DALA2024102410388

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N306DN
- Make and model: Airbus A321-213
- Aircraft serial: 7165
- Aircraft time: 23,796 hours, 11,466 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3006, SERVERAL ROWS OF CLEAR EEPLS LIGHTS INOP.CORRECTIVE ACTION: FOUND SEAT ROWS 12 AND 23 WITH SEAT TRACK PLUGS RIPPED APART. RETERMINATED WIRES PER ESPM 20-44. FOUND OTHER ROWS POWERED BY SAME POWER SUPPLY 11WH. TEST ON POWER SUPPLY WAS UNIT FAIL. REPLACED POWER SUPPLY AND BATTERY. (LP 5543112)
